Have Medical Questions? Ask a Doctor Online!
This is Dr. David
long term use of acetaminophen would not cause muscle weakness and back pain and weak bones.
long term use would not cause high cpk test
high cpk test can be seen in patients who have myositis or inflammation of the muscles.
this can come from autoimmune disorders if your body is making antibodies which are attacking the muscles and bones
I would ask your doctors to check for autoimmune disorders with blood test for ANA, ESR, C reactive protein levels and other autoimmune markers
you should ask to consult with a rheumatologist to get workup of your myositis
have you consulted with a rheumatology doctor yet?
I agree a one time over dose of tylenol would not qualify as longterm overdose
I dont' think a one time overdose of tylenol would be causing your symptoms
ask your doctors to check your blood for signs for autoimmune disorders
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com